# SDR REXA2015053100565

- Difficulty date: May 31, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111, FWD RT OVERWING EXIT REQUIRES TOO MUCH FORCE TO OPEN.  LUBRICATED FWD RT OVERWING EXIT DOOR IAW AMM 12-20-52.  PERFORMED FUNCTIONAL TEST IAW AMM 52-21-00.  FUNCTIONAL TEST WITHIN LIMITS 27 LBS.
